# SDR ABXA070046

- Difficulty date: February 7, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 58,884 hours, 54,999 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  COMPLIED WITH ABNORMALS.  FOUND NLG STRUT SERVICING 50 PSI LOW.  STRUT DID NOT EXTEND SMOOTHLY.  REPLACED NLG STRUT SEALS IAW DC9 MM 32-21-02-8-0001.
